# SDR SWAA2022031032923

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FAIRING FORMER ON INBOARD END OF RIGHT WING FIXED LEADING EDGE AT B.S. 500D. / REMOVED AND REPLACED FAIRING FORMER AT I/B R/H WING FIXED 4E STA.500D PER SRM 51-40-02; DWG 116A3010; DWG 116A3110 AND DWG.149A7101 91195U 6-26-19. REINSTALLED LOWER FAIRING FORMER PER SRM 51-40-02; DWG.116A3010; 116A3110 AND DWG 149A7101 91195U 6-26-19
